# SDR AALA20160501001

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 49,553 hours, 24,050 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Sticking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL NR 2 ENG WOULD NOT ATTAIN TAKEOFF THRUST. ABORTED TAKEOFF AT APPROX 120 KNOTS.  FOUND RT EPR TRANSMITTER STICKING.  R & R TRANSMITTER IAW AMM 77-11-02 & ACCOMPLISHED OPERATIONAL CHECK.
